Follow
José Manuel Palacios
Title
Cited by
Cited by
Year
On the variational structure of breather solutions I: Sine-Gordon equation
MA Alejo, C Muñoz, JM Palacios
Journal of Mathematical Analysis and Applications 453 (2), 1111-1138, 2017
362017
On the variational structure of breather solutions II: Periodic mKdV equation
MA Alejo, C Munoz, JM Palacios
Texas State University, 2017
302017
Nonlinear stability of 2-solitons of the Sine-Gordon equation in the energy space
C Muñoz, JM Palacios
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (4), 977-1034, 2019
222019
Nonlinear stability of 2-solitons of the Sine-Gordon equation in the energy space
C Muñoz, JM Palacios
arXiv preprint arXiv:1801.09933, 2018
222018
On asymptotic stability of the sine-Gordon kink in the energy space
MA Alejo, C Muñoz, JM Palacios
Communications in Mathematical Physics 402 (1), 581-636, 2023
192023
Asymptotic stability of peakons for the Novikov equation
JM Palacios
Journal of Differential Equations 269 (10), 7750-7791, 2020
122020
Orbital and asymptotic stability of a train of peakons for the Novikov equation
JM Palacios
arXiv preprint arXiv:2004.03599, 2020
82020
Local well-posedness for the gKdV equation on the background of a bounded function
JM Palacios
Revista Matemática Iberoamericana 39 (1), 341-396, 2022
72022
Dispersive blow-up and persistence properties for the Schrödinger–Korteweg–de Vries system
F Linares, JM Palacios
Nonlinearity 32 (12), 4996, 2019
62019
Dispersive blow-up and persistence properties for the Schrödinger-Korteweg-de Vries system
F Linares, JM Palacios
arXiv preprint arXiv:1812.02521, 2018
62018
On the variational structure of breather solutions
MA Alejo, C Muñoz, JM Palacios
arXiv preprint arXiv:1309.0625, 2013
52013
On long-time behavior of solutions of the Zakharov–Rubenchik/Benney–Roskes system
ME Martínez, JM Palacios
Nonlinearity 34 (11), 7750, 2021
42021
Orbital stability and instability of periodic wave solutions for-models
G Chen, JM Palacios
Nonlinearity 36 (5), 2249, 2023
32023
Orbital stability and instability of periodic wave solutions for the -model
JM Palacios
Partial Differential Equations and Applications 3 (4), 56, 2022
32022
Orbital stability and instability of periodic wave solutions for the φ4-model, Preprint (2020)
JM Palacios
arXiv preprint arXiv:2005.09523, 0
3
Nonlinear stability of 2-solitons of the Sine-Gordon equation in the energy space, to appear in Ann
C Munoz, JM Palacios
IHP Analyse Nonlinéaire, 2018
22018
Local well-posedness for the Zakharov-Kuznetsov equation on the background of a bounded function
JM Palacios
Advances in Differential Equations 29 (9/10), 655-726, 2024
12024
Orbital stability and instability of periodic wave solutions for the -model
JM Palacios
arXiv preprint arXiv:2005.09523, 2020
12020
Local Energy control in the presence of a zero-energy resonance
JM Palacios, F Pusateri
arXiv preprint arXiv:2401.02623, 2024
2024
Local and asymptotic analysis of some long wave approximations of fluid dynamics equations
JMP ARMESTO
Université de Tours, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20